# SDR COEA2016062359811

- Difficulty date: June 23, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S57112166201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 6R UPPER FLANGE  CRACKED/TORN BETWEEN STIFFENER 5-6.  REPAIRED PER SRAS S571R0403.
